# SDR SWAA054003

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 33,283 hours, 28,287 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 747, STR 4L.  REMOVED AND REPLACED CLIP IAW SRM.
